You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Multivariate Regression and Simultaneous Equation Models when the Dependent Variables Are Truncated Normal
Vol. 42, No. 6 (Nov., 1974), pp. 999-1012
Published by: The Econometric Society
Stable URL: http://www.jstor.org/stable/1914214
Page Count: 14
You can always find the topics here!Topics: Consistent estimators, Estimation methods, Simultaneous equations, Mathematical dependent variables, Estimators, Regression analysis, Instrumental variables estimation, Maximum likelihood estimators, Maximum likelihood estimation, Least squares
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
This paper extends the single equation regression model with the truncated dependent variable considered by Tobin  and Amemiya  to multivariate and simultaneous equation models and proposes a computationally simple consistent estimator.
Econometrica © 1974 The Econometric Society